MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1538574408322660

Медицинская библиотека · Vascular and endovascular surgery · 2008

Heparin-induced thrombocytopenia with thrombosis after endovascular aneurysm repair.

Kolluri Raghu, Rocha-Singh Krishna, Sarac Timur, Bartholomew John R

Клинический случайСтатьяПеревод в очереди

Аннотация

Heparin-induced thrombocytopenia is an immune-mediated syndrome that results from unfractionated heparin or low molecular weight heparin exposure. It often remains unrecognized and undertreated and can cause limb and/or life-threatening thrombosis. The authors present 2 cases of thrombosis: one arterial and the other venous that occurred following endovascular abdominal aortic aneurysm repair. To the authors' knowledge, this is only the second report of arterial thrombosis and the first of deep vein thrombosis as a result of heparin-induced thrombocytopenia developing following endovascular abdominal aortic aneurysm repair. This underscores the importance of considering heparin-induced thrombocytopenia as a potential cause for postendovascular thrombotic complications in the patient who develops thrombocytopenia following this procedure.

Для цитирования: Kolluri Raghu, Rocha-Singh Krishna, Sarac Timur, Bartholomew John R. Heparin-induced thrombocytopenia with thrombosis after endovascular aneurysm repair.. Vascular and endovascular surgery. 2008. DOI: 10.1177/1538574408322660.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.